return to home page



Dr. Alan Altman's Archives  

  



Dr. Alan Altman's Archives Q&A's
Name: Becky

Question:
I had bloodwork on my hormone levels checked last week and my GP called and said something about my FSH levels and upped the estradiol from 1mg. to 2mg. (Also stated he doesn't like to prescribe more than 1 mg and then doubles it)! I also take medroxyprogetrone (2.5) everyday. I am confusd. I feel lousy especially in the morning, cold and shaky, frequent bowel movements (thyroid & glucose tests O.K.) Personally I feel my hormone situation is the cause. Do you think more estradiol will help? I would like to throw them out but the hot flashes were wearing my down. Any suggestions?

Answer:
There are a number of things that can be done, but my recommendation is that you go on EstratestHS and Prometrium. Take the EstratestHS in the morning after breakfast and Prometrium, 100mg, at bedtime. Take Prometrium only if you are not allergic to peanuts. The reason I recommend this is because I'm assuming you have blood levels drawn because you were unhappy with your treatment. The best reason behind what is happening is that you have too much sex hormone binding globulin in your bloodstream, and when you add testosterone you refine HRT without raising the level which makes it work better.

Dr. Alan Altman

Author of "Making Love the Way We Used To...Or Better."

Visit AlanAltmanMD.com

The information provided by Dr. Altman is general in nature and should not be construed as a substitute for a visit to and examination by your own personal physician.

Back to Return to Doctor Warner's Page archives